Pairwise Lindelo perfect functions

Ali Atoom, Hamza Qoqazeh, Yousef Al-Qudah, Ali Jaradat, Nabeela Abu Alkishik

Abstract


In this paper we introduce the notions and concepts of the perfect functions in the bitopological spaces, which yield to two types called p-Lindelo perfect and s-Lindelo perfect function. Also we study the images and ¨ inverse images of certain bitopological properties under these functions. We derive some related results. Finally some product theorems obtained concerning these concept.

Full Text: PDF

Published: 2021-09-28

How to Cite this Article:

Ali Atoom, Hamza Qoqazeh, Yousef Al-Qudah, Ali Jaradat, Nabeela Abu Alkishik, Pairwise Lindelo perfect functions, J. Math. Comput. Sci., 11 (2021), 7634-7648

Copyright © 2021 Ali Atoom, Hamza Qoqazeh, Yousef Al-Qudah, Ali Jaradat, Nabeela Abu Alkishik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS